# SDR 96FDEA00970

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Skin
- Part number: 77TA176XEAL70
- Condition: Delaminated
- Location: Rt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0402 AND 022, RT ELEVATOR TAB T/E O/B CORNER IS DELAMINATED.  *S/D*  REPAIRED RT ELEVATOR TAB IAW FEDEX SRM 51-40-06 AND 51-80-09.
